# SDR C1HA200483005

- Difficulty date: February 22, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENTION, NOSE GEAR DID NOT  COME. RECYCLED GEAR  PER CHECKLIST OPERATED NORMAL. LUBRICATED NOSE GEAR PER MM 12-21-11 PERFORMED NOSE GEAR EXTENTION  AND RETRACTION  PERMM 32-33-00 .CYCLED GEAR SEVERAL TIMES, NO DEFECTS NOTED
